# SDR CALA0300511

- Difficulty date: September 3, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N14609
- Make and model: Boeing 737524
- Aircraft serial: 27322
- Aircraft time: 27,478 hours, 14,668 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN REPAIR PLATE GOUGED AT STA 980 UNDER L-2 DOOR.  THE REPAIR PLATE WAS REMOVED AND A NEW REPAIR PLATE WAS INSTALLED IAW SRM 53-00-01, PAGE 204-206.
